# SDR UALA2013070304652

- Difficulty date: July 2, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 72,480 hours, 26,621 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 575
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERNAL FUSELAGE SKIN 8 INCHES BELOW FWD CARGO DOOR CUT OUT BS 575 S26-27R  DENTED.   FOUND IT TO BE OUT OF LIMITS.  REPAIRED IAW ECRA 5330-04 635.
